Publication: Radial continuous rotation invariant valuations on star bodies
Full text at PDC
Advisors (or tutors)
We characterize the positive radial continuous and rotation invariant valuations V defined on the star bodies of Rn as the applications on star bodies which admit an integral representation with respect to the Lebesgue measure. That is,V(K)=∫Sn−1θ(ρK)dm, where θ is a positive continuous function, ρK is the radial function associated to K and m is the Lebesgue measure on Sn−1. As a corollary, we obtain that every such valuation can be uniformly approximated on bounded sets by a linear combination of dual quermassintegrals.
 S. Alesker, Continuous rotation invariant valuations on convex sets, Ann. of Math. 149 (1999), 977–1005.  S. Alesker, Erratum: Rotation invariant valuations on convex sets, Ann. of Math., 166 (2007), 947–948.  S. Alesker, Theory of valuations on manifolds: a urvey, Geom. Funct. Anal. 17 (2007), 1321–1341.  D. Cohn, Measure Theory, Birkhauser 1980.  R. J. Gardner, A positive answer to the BusemannPetty problem in three dimensions, Ann. of Math. (2) 140 (1994), 435-447.  R. J. Gardner, Geometric Tomography, second edition, Encyclopedia of Mathematics and its Applications, vol. 58, Cambridge University Press, Cambridge, 2006.  R. J. Gardner, A. Koldobsky, T. Schlumprecht, An analytical solution to the BusemannPetty problem on sections of convex bodies, Ann. of Math. (2) 149 (1999) 691-703.  H. Hadwiger, Vorlesungen uber Inhalt, Oberflache und Isoperimetrie, SpringerVerlag, New York, 1957.  P. Halmos, Measure Theory, Springer-Verlag, New York, 1974.  C. H. Jimenez, I. Villanueva, Characterization of dual mixed volumes via polymeasures, J. Math. Anal. Appl. 426 (2015) 688–699.  A. G. Khovanskii, A. V. Pukhlikov, Finitely additive measures on virtual polyhedra (Russian), Algebra i analiz. 4 (1992), 161-85; translation in St. Petersburg Math. J.4 (1993), 337-356.  D. A. Klain, Star Valuations and Dual Mixed Volumes, Adv. Math. 121 (1996), 80–101.  D. A. Klain, Invariant Valuations on Star-Shaped Sets, Adv. Math. 125 (1997), 95–113.  H. Kone, Valuations on Orlicz spaces and L ϕ-star sets, Adv. in Appl. Math. 52 (2014), 8298  M. Ludwig, Intersection bodies and valuations, American Journal of Mathematics, 128 (2006), 1409–1428.  M. Ludwig, M. Reitzner, A classification of SL(n) invariant valuations, Ann. of Math. 172 (2010), 1219-267.  E. Lutwak, Dual Mixed volumes, Pacific J. Math 58 (1975), 531-538.  D. Ma, Real-valued valuations on Sobolev spaces, arXiv:1505.02004  A. Tsang, Valuations on L p -Spaces (Int. Math. Res. Not. 20 (2010), 39934023)  G. Zhang, A positive answer to the BusemannPetty problem in four dimensions, Ann. of Math. (2) 149 (1999) 535-543.